MAUDE Adverse Event Report: LIVANOVA USA, INC. LEAD MODEL 303

LIVANOVA USA, INC. LEAD MODEL 303
Model Number 303-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/28/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was initially reported that the patient was scheduled for a possible lead and generator replacement surgery, and information was later received that the surgery was being taken due to tightness/pain in the neck area.No relevant surgical intervention is known to have occurred to date.No additional or relevant information has been received to date.
 
Event or Problem Description
The patient underwent a lead and generator replacement.The reason for generator replacement was indicated as prophylactic.The explant facility historically discards explanted products; therefore, the return of the suspect device is not expected to date.No further relevant information has been received to date.

Brand Name
LEAD MODEL 303
Common Device Name
LEAD
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key8574755
Report Number1644487-2019-00841
Device Sequence Number16666815
Product Code LYJ
UDI-Device Identifier05425025750122
UDI-Public05425025750122
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/07/2021
Device Model Number303-30
Device Lot Number5322
Was Device Available for Evaluation? No
Event Location Other
Initial Date Received by Manufacturer 04/08/2019
Supplement Date Received by Manufacturer05/02/2019
Initial Report FDA Received Date05/02/2019
Supplement Report FDA Received Date05/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR